# SDR DALA2017102907871

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 87,491 hours, 37,904 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME DAMAGED. R & R THE RADOME IAW AMM 53-12. ACFT OK FOR SERVICE.
